MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient is complains the needles are not sharp enough.Patient has to force them through the skin.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8063430
Report Number9613304-2018-00061
Device Sequence Number262690
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230401(10)Y56H4
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56H4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1